# SDR DALA2021111106964

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,270 hours, 38,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 FOUND EMERGENCY EXIT SIGN ABOVE R1 DOOR INOP. CORRECTIVE ACTION: FOUND GND 498 TO CONNECTOR D04530 LOOSE. SECURED CKS GOOD. (7990982)
